# SDR 05FDEA01182

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 761
- Aircraft time: 13,168 hours, 7,106 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE T/E ON THE WING FOUND 6 INCH CRACK ON SKIN PANEL I/B SIDE OF NR 3 SPOILER I/B HINGE REF N00723.  CUT OUT DAMAGE & REPAIRED WING T/E IAW SRM 57-51-12.
